MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-HINGE FEMORAL COMPONENT SIZE 6; KNEE FEMORAL IMPLANT

MEDACTA INTERNATIONAL SA GMK-HINGE FEMORAL COMPONENT SIZE 6; KNEE FEMORAL IMPLANT
Model Number 02.09.2606R
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Pain (1994)
Date of Event 12/08/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 18 december 2020: lot 171440: (b)(4) items manufactured and released on 24-may-2017.Expiration date: 2022-05-01.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in, 1 year and 3 months after primary surgery, reporting pain and instability.X-rays revealed a fractured cement mantle proximal to the femoral stem extension and loose femoral components.The cause of the fractured cement mantle and the loose femoral components is unknown.The surgeon revised the femoral component and the surgery was completed successfully.
 
Additional Manufacturer Narrative
Primary surgery date: (b)(6) 2017.Event description:the patient came in, 3 years and 3 months after primary surgery, reporting pain and instability.X-rays revealed a fractured cement mantle proximal to the femoral stem extension and loose femoral components.The cause of the fractured cement mantle and the loose femoral components is unknown.The surgeon revised the femoral component and the surgery was completed successfully.
 
Event or Problem Description
The patient came in, 3 years and 3 months after primary surgery, reporting pain and instability.X-rays revealed a fractured cement mantle proximal to the femoral stem extension and loose femoral components.The cause of the fractured cement mantle and the loose femoral components is unknown.The surgeon revised the femoral component and the surgery was completed successfully.

Brand Name
GMK-HINGE FEMORAL COMPONENT SIZE 6
Common Device Name
KNEE FEMORAL IMPLANT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11106981
Report Number3005180920-2021-00013
Device Sequence Number14351442
Product Code KRO
UDI-Device Identifier07630030825507
UDI-Public07630030825507
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K130299
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/01/2022
Device Model Number02.09.2606R
Device Catalogue Number02.09.2606R
Device Lot Number171440
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2020
Supplement Date Received by Manufacturer12/08/2020
Initial Report FDA Received Date01/04/2021
Supplement Report FDA Received Date03/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;